(s,S) Equilibria for stochastic games with an application to product innovation

A. Rustichini, P.K. Dutta

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1-39
Number of pages39
JournalJournal of Economic Theory
Volume67
Publication statusPublished - 1996

Cite this

@article{e43bcabbad054f00a5c59053a13da7e9,
title = "(s,S) Equilibria for stochastic games with an application to product innovation",
author = "A. Rustichini and P.K. Dutta",
note = "Pagination: 39",
year = "1996",
language = "English",
volume = "67",
pages = "1--39",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press Inc.",

}

(s,S) Equilibria for stochastic games with an application to product innovation. / Rustichini, A.; Dutta, P.K.

In: Journal of Economic Theory, Vol. 67, 1996, p. 1-39.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - (s,S) Equilibria for stochastic games with an application to product innovation

AU - Rustichini, A.

AU - Dutta, P.K.

N1 - Pagination: 39

PY - 1996

Y1 - 1996

M3 - Article

VL - 67

SP - 1

EP - 39

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

ER -